# SDR CALA2023050101304

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810477
- Condition: Broken
- Location: Pnl 221zbf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOORBOARD 221ZBF IS BROKEN ON EDGE. TRANSCRIBED FROM HAECO GSO NRC# 9286433 REPAIRED BROKEN EDGE ON PANEL 221ZBF IAW B737-900ER SRM 53-00-50 -2R-1.
